Table of Contents Author Guidelines Submit a Manuscript
Research Article
The Scientific World Journal
Volume 2015, Article ID 515939, 1 page
http://dx.doi.org/10.1155/2015/515939
Letter to the Editor

Comment on “On Soft -Open Sets and Soft -Continuous Functions”

1Department of Mathematics, Faculty of Science, Al-Azhar University, Asyut 71524, Egypt
2Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt

Received 21 April 2015; Accepted 26 May 2015

Academic Editor: Angelo Favini

Copyright © 2015 A. K. Mousa and A. Ghareeb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.